# SDR CA000322005

- Difficulty date: March 9, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Propeller: Hartzl HCC2YK1
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing
- Part number: A2202
- Condition: Cracked
- Location: Propeller Hub
- Component: Propeller, Hartzl, HCC2YK1BF
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND IN CORNER OF BEARING, REPLACED.
